# SDR YENA201802250111

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 16,537 hours, 5,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN COCKPIT AREA,  NOTICED BY FLIGHT CREW DURING DESCENT THROUGH 11,000 FT AND ON TAXI IN.  SWITCHED TO APU BLEED AND ODOR DISSIPATED.  F/A S DID NOT NOTICE, OR DID CUSTOMERS.  COMPLIED WITH INFO NOTICE 2017-T015B SECTION A.   AIRCRAFT IS OK FOR SERVICE.
